# SDR UIEA2014032800132

- Difficulty date: March 28, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 35,280 hours, 9,760 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Nicked
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 3 HAS 31 FAN BLADE THAT ARE NICKED BEYOND LIMITS SPECIFIED IN AMM 72-31-02.  NICK IS APPROXIMATELY .020 INCHES IN WIDTH & .020 INCHES IN DEPTH.  ITEM REPAIRED IAW AMM 72-31-02.
